Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the degree of differentiability of curves used in the definition of the holonomy group

Authors: Katsumi Nomizu and Hideki Ozeki
Journal: Bull. Amer. Math. Soc. 68 (1962), 74-75
MathSciNet review: 0133080
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Chevalley, Theory of Lie groups. I, Princeton Univ. Press, Princeton, N. J., 1946. MR 82628
  • 2. K. Nomizu, Lie groups and differential geometry, Mathematical Society of Japan (Publications, No. 2), 1956. MR 84166

Additional Information


American Mathematical Society